Sharp total variation bounds for finitely exchangeable arrays


Journal Article

© 2016 Elsevier B.V. In this article we demonstrate the relationship between finitely exchangeable arrays and finitely exchangeable sequences. We then derive sharp bounds on the total variation distance between distributions of finitely and infinitely exchangeable arrays.

Full Text

Duke Authors

Cited Authors

  • Volfovsky, A; Airoldi, EM

Published Date

  • July 1, 2016

Published In

Volume / Issue

  • 114 /

Start / End Page

  • 54 - 59

International Standard Serial Number (ISSN)

  • 0167-7152

Digital Object Identifier (DOI)

  • 10.1016/j.spl.2016.02.013

Citation Source

  • Scopus